ENERGY DECAY FOR THE WAVE EQUATIONS OF KIRCHHOFF TYPE WITH LINEAR DAMPING TERMS

この論文をさがす

著者

    • MATSUYAMA Tokio
    • Department of Mathematics, Faculty of Science, Tokyo Metropolitan University
    • IKEHATA Ryo
    • Department of Mathematics, Faculty of School Education, Hiroshima University

収録刊行物

  • Mathematica japonicae

    Mathematica japonicae 45(2), 315-335, 1997-03-01

参考文献:  19件中 1-19件 を表示

各種コード

  • NII論文ID(NAID)
    10008785704
  • NII書誌ID(NCID)
    AA00295726
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255513
  • データ提供元
    CJP書誌 
ページトップへ